Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Herpes infection on lips. Used Daktarin cream, having swelling, pus filled boil, unable to speak. Treatment?

I have herpes on my lips and I used Daktarin cream ( Miconazole ) and now it has become double its size and is full of some kind of water i dont know what to do but it hurts really much and i cant even speak! Everytime i put herpes i don t really use any cream and it goes away after 2 weeks alone.Now my mum told me to use this cream but the result is really awful and painful.What should i do?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  687
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello, miconazole is antifungal and as u stated you had herpes labialis.. which if at all require the application of antiviral agents like acyclovir.. you should stop using it as it may have got superinfection by some bacteria.. just apply a layer of plain lip-gel on the lesion.. take multi-vits supplement for faster healing.. nothing can be done untill clinical examination... if its still viral infection it will heal up in next 7 days.. you can also go for biopsy of the fluid filled vesicle..which will help in assessing nature of infection and its treatment plan.. have good diet with plenty of raw fruits and veggies, as viral infections are common in immunucompromised patients.. clean your lips regularly and if it doesnt show improvement in 3 days consult oral medicine specialist for antiviral /antibacterial ointments as required.. take care..
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor